# SDR MALA976526

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING IS LOOSE.  MAINTENANCE INSTALLED NEW SECTION OF FLOOR TRACK LIGHTING.  ALL CHECKS GOOD.
